Swelling after 1.5 years of injecting Amalian into cheeks and outer lower eye lids, is this normal?

It keeps swelling then a few days later the swelling goes away, but it keeps swelling again every other week. I thought well it's already been a year and a half and I guess it will just breakdown and dissolve, but no it doesn't and it keeps coming back and swelling. It feels like bumps all around my eye area and cheeks. And it is quiet painful. If I wait will it go away naturally as time passes by ?? If it doesn't what should I do ???

Doctor Answers 1

Dermafiller in cheeks

Hi and thanks for your question.Amalian is a HA filler which is not available in North America but intermittent swelling 18 month post injection is not a common complaint to see and I suggest you to see your physician 


Toronto Physician
5.0 out of 5 stars 1 review

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.